# SDR DLM90080465

- Difficulty date: March 17, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1145-1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK RBL 22 OUT OF LIMITS FS 1145-1153.  REPAIRED SEAT TRACK, IAW MD90 SRM 53-40-01 FIG 6 VOL 1.
